Estimate for Norm of Solutions of Nonautonomous Equations in Hilbert Space
Mathematica balkanica, Tome 5 (1991) no. 4, p. 341
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1991_5_4_a5,
author = {Michael I. Gil},
title = {Estimate for {Norm} of {Solutions} of {Nonautonomous} {Equations} in {Hilbert} {Space}},
journal = {Mathematica balkanica},
pages = {341},
year = {1991},
volume = {5},
number = {4},
url = {http://geodesic.mathdoc.fr/item/MABA_1991_5_4_a5/}
}
Michael I. Gil. Estimate for Norm of Solutions of Nonautonomous Equations in Hilbert Space. Mathematica balkanica, Tome 5 (1991) no. 4, p. 341. http://geodesic.mathdoc.fr/item/MABA_1991_5_4_a5/